1 doctor weighed in:

Cramps, headaches and nausea after period?

1 doctor weighed in
Dr. Andrea Moore
Obstetrics & Gynecology

In brief: It may be hormones

There is an abrupt change in your level of hormones around your cycles.
This withdrawal of hormones can cause such symptoms as headaches, cramps, and nausea. Birth control can help alleviate these symptoms as well as make your cycles predictable, lighter, and less painful.

In brief: It may be hormones

There is an abrupt change in your level of hormones around your cycles.
This withdrawal of hormones can cause such symptoms as headaches, cramps, and nausea. Birth control can help alleviate these symptoms as well as make your cycles predictable, lighter, and less painful.
Dr. Andrea Moore
Dr. Andrea Moore
Thank
Get help from a real doctor now
Dr. Marsha Davis
Board Certified, Internal Medicine
25 years in practice
67M people helped
Continue
111,000 doctors available
Read more answers from doctors